Hives | HysterSisters
HysterSisters Hysterectomy Support and Information
Advertising Info HysterSisters Hysterectomy Support Tutorial

Go Back   Hysterectomy HysterSisters > Hormone Issues (HRT - No HRT) > Hormone and Menopause Central


HysterSisters.com is a massive online community with over 475,000 members and over 5 million posts.

Our community is filled with women who have been through the Hysterectomy experience providing both advice and support from our active members and moderators.

HysterSisters.com is located at 111 Peter St, Toronto, Canada, M5V2H1 and is part of the VerticalScope network of websites.

With free registration, you can ask and answer questions in our HYSTERECTOMY forum community, get our FREE BOOKLET, access Hysterectomy Checkpoints and more.

You are not alone. The HysterSisters are here for you. Join us today!
join HysterSisters for hysterectomy resources and support
Reply
  #1  
Unread 06-03-2010, 09:26 PM
Hives

Hello Sisters,
I am now three months post op (March 3rd) About two weeks ago I asked for an increase in the Premarin I was taking. Slowly I started itching my arms (the area between my wrist and elbow) It's gotten to the point now that I have a case of full blown hives. At first I thought I was developing a nut allergy so I took them out of my diet. No change. I had also been chewing alot of gum containing sorbitol so I got rid of that, very little change. Could I be having an allergic reaction to my Premarin? I put a call into my doctor so hopefully he will be able to help me. Taking antihistamines helps. Topical benedryl does little.
If anyone else has had this expeirence please let me know what you did to take care of the problem. I have these little itchy bumps all over both arms. Tired of scratching!!

Thanks!
-ladyhawke~
Sponsored Links
Advertisement
 
  #2  
Unread 06-06-2010, 12:05 PM
Re: Hives

Could be a coincidence or could be related. It is really hard to say. I've developed different allergies over the years. I use to be able to use any laundry soap but now have to stick to Tide or All. If I use anything else I get rashes. I have to be careful with bath soaps also.

Do give your doctor a call and have this checked out.

  #3  
Unread 06-08-2010, 07:31 PM
Re: Hives

Hi Kim,
Thank you for taking the time to respond I did call my doctor. He said it could be the HRT but I was also super stressed out about an issue at work. When that issue was resolved the itching started to go away.
I've also switched to the divelle (sp?)dot patch. Today was my first day-so far so good. Forgot I even had it on.
My hives are gone and that 'itchy' feeling is almost gone too.

Thanks again!
ladyhawke~
Reply

booklet
Our Free Booklet
What 350,000 Women Know About Hysterectomy: Information, helpful hints as you prepare and recover from hysterectomy.
Answers to your questions
Register




Thread Tools

Forum Jump

Similar Threads
From This Forum From Other Forums
1 Reply, Hysterectomy Recovery (post hysterectomy)
4 Replies, Hysterectomy Recovery (post hysterectomy)
» Hives?
2 Replies, Hysterectomy Recovery (post hysterectomy)
» hives!
7 Replies, Preparing for Hysterectomy (pre hysterectomy)
» hives
4 Replies, No Uterus - No Ovaries - Yes HRT - Surgical Menopause
4 Replies, No Uterus - No Ovaries - No Hormones - Managing Menopause
» Hives
8 Replies, The Road Less Traveled
» hives
6 Replies, Hysterectomy Recovery (post hysterectomy)
» Hives?
7 Replies, Hysterectomy Recovery (post hysterectomy)
8 Replies, Hysterectomy Recovery (post hysterectomy)



Advertisement

Hysterectomy News

March 5,2021

CURRENT NEWS

HysterSisters Takes On Partner To Manage Continued Growth And Longevity
I have news that is wonderful and exciting! This week’s migration wasn’t a typical migration - from one set ... News Archive

TODAY'S EVENTS

Calendar - Hysterectomies - Birthdays


Request Information


I am a HysterSister

HYSTERECTOMY STORIES

Featured Story - All Stories - Share Yours

FOLLOW US


Your Hysterectomy Date


CUSTOMIZE Your Browsing  


$vbulletin->featuredvideos is not an array!
Advertisement


Advertisement